Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Pain in the lower abdomen after getting treated for chlamydia. High protein levels in urine. Reason?

I am a sexually active 33 yr old male. About 1 1/2 years ago I contracted chlymidia. I was treated and so was my partner. Ever since then I have had pain in my lower abdomal area sporadically for anywhere between 3 days to 2 weeks. I have been tested for uti and kidney stones and tested negative for both. At one point a urine test was done and there are high amounts of protein in my urine as well as, at one point blood. The pain in my abdomen is low, almost at my groin and spreads to my penis and up to my belly button. It feels like my bladder is on fire. It is extremely uncomfortable. It seems to come on more frequently after frequent sex. If my girlfriend and I have sex multiple days in a row. I have had $1000 s of tests done for doctors to tell me sometimes people are just in pain
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

A thorough examination of your genito-urinary system needs to be done to rule out any abnormality especially bladder and urethral abnormalities. Sexually transmitted diseases have also to be ruled out. My advice to you is to consult an urologist and a STD specialist. take care.
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor